# SDR DALA2022092706328

- Difficulty date: September 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 7,647 hours, 3,505 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONAL /ELEVATOR HINGE BRACKET #3 CRACKED IN LWR AFT CORNER IN RADIUS. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0257:2021-2053-RH/ 002 00099 COMPLIED WITH ER/A PRI 602381-14 REV 0 AND FINAL ER/A 602381-14 REV. ORIGINAL. (LP# 2419703)
